# SDR SWIA2019111246754

- Difficulty date: November 11, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 41,346 hours, 35,216 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Damaged
- Location: Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

WOW INPUT CAUTION AFTER TAKEOFF FLIGHT # 5368 CLOSEDLARGE BIRD REMAINS FOUND IN WOW SENSORS. REMOVED BIRD REMAINS JACKED AIRCRAFT AND COMPLIED WITH GEAR SWING AND PERFORMED OPS CHECKS OF WOW SENSORS WITH NO FURTHER FAULTS AT THIS TIME IAW AMM.
